Title

Wiener's lemma for singular integral operators of Bessel potential type

Authors

Authors

Q. Q. Fang; C. E. Shin;Q. Y. Sun

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Mon.heft. Math.

Keywords

Wiener's lemma; Bessel potential; Integral operator; Spectra; Banach; algebra; Muckenhoupt weight; INVERSE-CLOSEDNESS; INFINITE MATRICES; STABILITY; ALGEBRA; Mathematics

Abstract

In this paper, we introduce an algebra of singular integral operators containing Bessel potentials of positive order, and show that the corresponding unital Banach algebra is an inverse-closed Banach subalgebra of B(L-w(q)), the Banach algebra of all bounded operators on the weighted space L-w(q), for all 1 <= q < infinity and Muckenhoupt A(q)-weights w.

Journal Title

Monatshefte Fur Mathematik

Volume

173

Issue/Number

1

Publication Date

1-1-2014

Document Type

Article

Language

English

First Page

35

Last Page

54

WOS Identifier

WOS:000329835200002

ISSN

0026-9255

Share

COinS